MathSciNet Relay Station
MathSciNet bibliographic data
MR1389538 (97j:26016) 26D15 (26Dxx 42B25)
Sun, Jim Qile The modular inequalities for a class of convolution operators on monotone functions. Proc. Amer. Math. Soc. 125 (1997), no. 8, 2293–2305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement